MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMERIS REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMERIS REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 105-3600
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred approximately 6 years after the primary surgery, which occurred in (b)(6) 2018.The primary usage form was not able to be located, as the product was distributed through another vendor.No fall or other trauma reported.The cause for the revision was the glenosphere disassociating with the baseplate, seemingly over a long period of time.Surgeon notes indicate mobility and range of motion had been compromised.36 mm centered glenosphere and 36 mm + 6 standard humeral cup were explanted; the included part numbers are likely but not absolute as no primary usage form could be obtained.These parts were replaced with a 36 mm eccentric glenosphere, and 36 mm + 6 humeral stability cup.
 
Additional Manufacturer Narrative
Revision occurred approximately 6 years after the primary implant.The glenosphere dissociated with the baseplate over a period of years.No actual, implied, or suspect link to fx product.

Brand Name
HUMERIS REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key18643926
Report Number3014128390-2024-00007
Device Sequence Number7129108
Product Code PHX
UDI-Device Identifier03701037300244
UDI-Public03701037300244
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-3600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2024
Initial Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 203-0806 LOT: UNK
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexFemale